# SDR HALA2019053000266

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 31,547 hours, 4,930 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG MUSTY- MOLDY WET ODOR THROUGHOUT A/C DURING TAKEOFF CLIMB TO 15,000 FEET AND DECENT FROM 15,000 TO TOUCHDOWN. INSPECTED APU COMPARTMENT NO EVIDENCE OF LEAK RAN APU WITH BOTH PACKS FOR A 2HR PERIOD AND NO UNUSUAL ODOR NOTED. PER TASK 49-16-00-100-801-A CLEANED APU INTAKE SYSTEM FROM PREVIOUS OIL RESIDUE. PER AMM 21-21-00 AND 21-22-00. A/C OK FOR SERVICE.
